# SDR CALA2024012900250

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N47505
- Make and model: Boeing 737-9
- Aircraft serial: 43433
- Aircraft time: 12,694 hours, 4,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Aft Emer Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MID EXIT DOOR PLUG SUPPLEMENTAL INSPECTION AND CLOSE UP - DURING EMERGENCY LIGHTS OPS CHECK AFT EMERGENCY EXIT IDENTIFIER DID NOT ILLUMINATE 99-3351-3-0015,QTY :1 CHARGED BATTERY PACKS REF AMM TASK TASK 33-51-06-610-80 FOR OVER 180 MINUTES. NO HELP. REMOVED AND REPLACED BATTERY PACK ON POWER SUPPLY M1673 REF AMM TASK 33-51-06-960-802 AND WDM 33-51-14. OPS CHECK GOOD
